# SDR 96ZZZM671

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928GF
- Make and model: Gulstm G1159B
- Aircraft serial: 119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1159B2132127
- Condition: Corroded
- Location: Fs 580-635
- Part time: 8,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FS 580 PRESSURE BULKHEAD COMM SCAN INSPECTION, CORROSION WAS DETECTED BETWEEN THE SKIN AND LONGERON NR 24 ON THE RIGHT SIDE OF AIRFRAME AT LOCATION NR 59 BETWEEN LAYERS NR 10 THROUGH 15.  SKIN WAS REMOVED TO REPAIR PROBLEM AND A HOLE WAS DETECTED IN STRAP (P/N 1159B21321-27).  CORROSION ALSO DETECTED ON LEFT AND RIGHT LONGERON NR 24 AT THE RADIUS.  (M)
